Packing Plane Perfect Matchings into a Point Set - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2015

Packing Plane Perfect Matchings into a Point Set

Abstract

Given a set $P$ of $n$ points in the plane, where $n$ is even, we consider the following question: How many plane perfect matchings can be packed into $P$? For points in general position we prove the lower bound of ⌊log2$n$⌋$-1$. For some special configurations of point sets, we give the exact answer. We also consider some restricted variants of this problem.
Fichier principal
Vignette du fichier
2758-9775-2-PB.pdf (436.94 Ko) Télécharger le fichier
Origin : Explicit agreement for this submission
Loading...

Dates and versions

hal-01349047 , version 1 (26-07-2016)

Identifiers

Cite

Ahmad Biniaz, Prosenjit Bose, Anil Maheshwari, Michiel Smid. Packing Plane Perfect Matchings into a Point Set. Discrete Mathematics and Theoretical Computer Science, 2015, Vol. 17 no.2 (2), pp.119-142. ⟨10.46298/dmtcs.2132⟩. ⟨hal-01349047⟩

Collections

TDS-MACS
200 View
732 Download

Altmetric

Share

Gmail Facebook X LinkedIn More